# SDR Q2S2010F00043

- Difficulty date: March 1, 2010
- Submitted: April 30, 2010
- Operation: Air carrier
- Aircraft: N760SA
- Make and model: Boeing 747230B
- Aircraft serial: 21221
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1504 S26l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WS NR 0827, WC NR 53-176-02-01.  LOWER FUSELAGE SKIN AT STA 1504, STRINGER 26L FOUND SKIN CORROSION.  REPAIR CARRIED OUT IAW EN NR 1010-10.  FORM 8100-9, DATED 22, MARCH 2010 ISSUED FOR THE REPAIRED.
